Bulletin of the American Mathematical Society

Some theorems on bounded holomorphic functions

E. L. Stout

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 70, Number 3 (1964), 419-421.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Stout, E. L. Some theorems on bounded holomorphic functions. Bull. Amer. Math. Soc. 70 (1964), no. 3, 419--421. https://projecteuclid.org/euclid.bams/1183526027

Export citation


  • 1. N. Alling, A proof of the corona conjecture for finite open Riemann surfaces, Bull. Amer. Math. Soc. 70 (1964), 110-112.
  • 2. L. Carleson, Research on interpolation problems, Tech. Rep., Department of Mathematics, Uppsala University, Uppsala, 1962.
  • 3. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962.
  • 4. E. L. Stout, Two theorems concerning functions holomorphic on multiply connected domains, Bull. Amer. Math. Soc. 69 (1963), 527-530.